# SDR 2004UALA00780

- Difficulty date: August 21, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 34,530 hours, 25,976 cycles
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD WITH NR 1 ENGINE EGT FLUCTUATING.  REPLACED LOWER AND UPPER LEFT HAND EGT HARNESS DUE TO FAILURE OF RESISTANCE CHECKS.  SHOP CHECK CONFIRMS FAILURE OF RESISTANCE CHECK.
